Alert archive / Pennsylvania / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind chill advisory at Jan 7, 2014, 5:18 PM EST for 6 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2014, 5:18 PM EST (22:18 UTC)
- Expired
- Jan 8, 2014, 8:29 AM EST
- In force
- 15 hr
- Issued by
- NWS Pittsburgh, PA
All 31 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 25 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
682 WWUS41 KPBZ 072218 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 518 PM EST TUE JAN 7 2014 ...WIND CHILL WARNING DOWNGRADED TO ADVISORY... OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-022-080630- /O.CAN.KPBZ.WC.W.0001.000000T0000Z-140108T1500Z/ /O.NEW.KPBZ.WC.Y.0002.140107T2218Z-140108T1400Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY- WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM... COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...BEAVER... PITTSBURGH METRO AREA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...UNIONTOWN...WEIRTON...BETHANY...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN 518 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS DOWNGRADED THE WIND CHILL WARNING TO A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST WEDNESDAY. * TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 ABOVE. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH THIS EVENING. * WIND CHILL...10 TO 15 BELOW ZERO. * IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND WILL PRODUCE LOW WIND CHILL INDICES. && $$ MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ023-041-080630- /O.CAN.KPBZ.WC.W.0001.000000T0000Z-140108T1500Z/ /O.NEW.KPBZ.WC.Y.0002.140107T2218Z-140108T1400Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN... TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE... KITTANNING...INDIANA...LIGONIER...DONEGAL...CHAMPION...OHIOPYLE... KINGWOOD...PARSONS 518 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS DOWNGRADED THE WIND CHILL WARNING TO A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST WEDNESDAY. * TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 BELOW. * WIND...SOUTHWEST 10 TO 15 MPH WITH GUSTS TO 25 MPH THIS EVENING. * WIND CHILL...15...TO 24 BELOW ZERO. * IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND WILL PRODUCE LOW WIND CHILL INDICES. && $$ 15
3 follow-up statements
299 WWUS41 KPBZ 080218 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 918 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH EARLY WEDNESDAY... OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-022-081030- /O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY- WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM... COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...BEAVER... PITTSBURGH METRO AREA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...UNIONTOWN...WEIRTON...BETHANY...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN 918 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY... * TEMPERATURES...NEAR STEADY BETWEEN 3 AND 7 ABOVE. * WIND...SOUTHWEST NEAR 10 MPH. * WIND CHILL...10 TO 15 BELOW ZERO. * IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND WILL PRODUCE LOW WIND CHILL INDICES. && $$ MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ023-041-081030- /O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN... TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE... KITTANNING...INDIANA...LIGONIER...DONEGAL...CHAMPION...OHIOPYLE... KINGWOOD...PARSONS 918 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY... * TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 BELOW. * WIND...SOUTHWEST 10 TO 15 MPH. * WIND CHILL...12...TO 24 BELOW ZERO. * IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND WILL PRODUCE LOW WIND CHILL INDICES. && $$ 15
319 WWUS41 KPBZ 080810 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 310 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH EARLY WEDNESDAY... OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-021-022-080915- /O.CAN.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW PHILADELPHIA...CARROLLTON...SALEM... COSHOCTON...CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...WEIRTON...BETHANY... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN 310 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND CHILL ADVISORY. A SLIGHT RISE IN TEMPERATURES OVERNIGHT IN ADDITION TO WINDS BECOMING LIGHTER HAS ALLOWED WIND CHILLS TO RISE. $$ PAZ020-021-029-031-073-075-081400- /O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/ BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...BEAVER...PITTSBURGH METRO AREA... WASHINGTON...WAYNESBURG...GREENSBURG...LATROBE...UNIONTOWN 310 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...NEAR STEADY BETWEEN 0 AND 5 ABOVE. * WIND...SOUTHWEST NEAR 5 MPH. * WIND CHILL...10 TO 15 BELOW ZERO. * IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND WILL PRODUCE LOW WIND CHILL INDICES. && $$ MDZ001-PAZ007>009-013>016-022-023-074-076-WVZ023-041-081400- /O.CON.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES- PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN... TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE... KITTANNING...INDIANA...LIGONIER...DONEGAL...CHAMPION...OHIOPYLE... KINGWOOD...PARSONS 310 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...NEAR STEADY BETWEEN ZERO AND 5 BELOW. * WIND...SOUTHWEST 5 TO 10 MPH. * WIND CHILL...10 TO 20 BELOW ZERO. * IMPACTS...FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WIND WILL PRODUCE LOW WIND CHILL INDICES. && $$
904 WWUS41 KPBZ 081329 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 829 AM EST WED JAN 8 2014 MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ023-041- 081430- /O.CAN.KPBZ.WC.Y.0002.000000T0000Z-140108T1400Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-PRESTON- TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GROVE CITY...FRANKLIN... TIONESTA...NEW CASTLE...BUTLER...CLARION...BROOKVILLE...BEAVER... PITTSBURGH METRO AREA...KITTANNING...INDIANA...WASHINGTON... WAYNESBURG...GREENSBURG...LATROBE...LIGONIER...DONEGAL... UNIONTOWN...CHAMPION...OHIOPYLE...KINGWOOD...PARSONS 829 AM EST WED JAN 8 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES RISING THROUGH THE SINGLE DIGITS AND LIGHT WINDS HAVE BROUGHT WIND CHILL VALUES WARMER THAN -10 TO ALMOST ALL LOCATIONS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 1:47 PM EST, 3 hours 31 minutes earlier.
Area forecast discussion, Jan 7, 1:47 PM EST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
147 PM EST TUE JAN 7 2014
.SYNOPSIS...
THE ARCTIC AIR MASS OVER THE UPPER OHIO VALLEY REGION WILL MODERATE
QUICKLY DURING THE SECOND HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
DEEP ARCTIC AIR WILL START TO BECOME A BIT SHALLOWER OVERNIGHT AS
850 MB TEMPERATURES START THEIR MODERATING TREND.
HOWEVER...SURFACE HIGH PRESSURE NOSING UP THE RIDGELINES INTO
WESTERN MARYLAND WILL COMPLICATE THINGS A BIT...AS WELL AN
INCOMING MID-LEVEL CLOUD DECK. ALL THINGS TOLD...MODEL SOUNDINGS
SUPPORT A CONTINUATION OF FAIRLY BRISK/GUSTY CONDITIONS INTO THE
EARLY EVENING EVERYWHERE...AND AS A RESULT OF THIS...A COMBINATION
OF TEMPERATURE AND WIND WILL ALLOW FOR WIND CHILLS TO STAY CLOSE
ENOUGH TO WARNING CRITERIA (-25F) SUCH THAT CANCELING THE WARNING
EARLY WOULD SEEM A BIT FOOLISH.
AS NIGHT ENSUES...TEMPERATURE FALLS ARE UNLIKELY TO BE VERY
DRAMATIC...EXCEPT BETWEEN THE RIDGES WHERE DECOUPLING MAY OCCUR.
AS A RESULT OF HIGHER TEMPERATURES AND DECREASING WINDS GIVEN THE
PROXIMITY OF THE HIGH PRESSURE CENTER...WIND CHILLS MAY COME UP
ENOUGH TO ALLOW FOR A CANCELLATION OF THE WIND CHILL WARNING IN
OHIO. ELSEWHERE...WIND CHILLS WILL LIKELY STAY JUST LOW ENOUGH ALL
NIGHT THAT HEADLINES FOR WIND CHILLS WILL BE NECESSARY. FRIES
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
A COUPLE OF EXCEEDINGLY WEAK SYSTEMS ARE LIKELY TO AFFECT THE AREA
ON WEDNESDAY NIGHT AND THURSDAY NIGHT. BOTH OF THESE FEATURE WELL
POOR DYNAMICS AND LIGHT QPF...WHICH AT THE MOMENT SEEMS MOST
LIKELY TO FALL AS SNOW. HOWEVER...THESE TWO SYSTEMS ARE LIKELY TO
BE TOTALLY OVERSHADOWED BY THE FACT THAT TEMPERATURES WILL BE
GREATLY MODERATING THROUGH THE WEEK. IN FACT...READINGS IN THE 40S
SEEM LIKELY TO BE COMMON BY FRIDAY. SO WHILE THE COLD CAME
BARRELING IN LIKE THE THUNDERING HERD YESTERDAY...IT WILL LIKELY
SLITHER ITS WAY OUT JUST AS QUICKLY LATER THIS WEEK. FRIES
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SOME CHANGES EARLY IN THE LONG TERM WITH MODELS NOW MORE IN
AGREEMENT WITH A SOUTHERN STREAM SYSTEM MOVING NORTH UP THE MID
ATLANTIC COAT SATURDAY IN ADVANCE OF A WEAK COLD FRONT IN THE
NORTHERN STREAM. UPPER POPS TO LIKELY FOR RAIN AS TEMPERATURES WILL
BE RISING AHEAD OF THIS SYSTEM FRIDAY NIGHT AND WELL INTO THE 40S
SATURDAY. NO OTHER CHANGES FROM MORNING ISSUANCE AS MODEL SOLUTIONS
VARY QUITE A LOT WITH UPPER LEVEL TROUGH REFORMING ACROSS THE
EASTERN U.S. BY THE END OF THE PERIOD.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
STILL MVFR CIGS ACROSS MUCH OF THE REGION WITH IFR VSBY AT KDUJ
LIKELY MORE FROM BLOWING SNOW THAN PRECIP. SOUTHWEST FLOW WILL
HELP CLEAN OUT LOW LEVELS AS THIS AFTERNOON GOES ON WITH GENERAL
VFR TOWARD SUNSET. WARM ADVECTION MID DECK WILL THEN QUICKLY MOVE
SOUTHEAST ACROSS THE TERMINALS THIS EVENING. WINDS STILL GUSTING
OVER 25KTS WILL DIMINISHING 02-4 Z TO AROUND 10 KTS. VFR MID DECK
AND SOUTHWEST WINDS 10KTS WILL CONTINUE THROUGH WEDNESDAY.
.OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
THE NEXT CHANCE FOR RESTRICTIONS WILL BE WITH WEAK CROSSING
DISTURBANCES ON WEDNESDAY NIGHT AND THURSDAY. WIDESPREAD
RESTRICTIONS IN RAIN EXPECTED SATURDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR MDZ001.
OH...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR OHZ039>041-
048>050-057>059-068-069.
PA...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...WIND CHILL WARNING UNTIL 10 AM EST WEDNESDAY FOR WVZ001>004-
012-021>023-041.
&&Hazardous weather outlook, Jan 7, 5:18 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 518 PM EST TUE JAN 7 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-082230- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 518 PM EST TUE JAN 7 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Wind Chill Advisories in Pennsylvania, 2014Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in West Virginia, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.